# SDR UIE2008F00003

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S22r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME CRACKED AT STATION 400 STRINGER 22R.  REPLACED DAMAGED FRAME IAW SRM 51-10-01 AND SRM 51-30-02.  (K)
